Open Journal of Statistics

Vol.6 No.5(2016), Paper ID 71411, 9 pages

DOI:10.4236/ojs.2016.65072

 

Estimation of Reliability for Stress-Strength Cascade Model

 

Rohit R. Mutkekar, Surekha B. Munoli

 

Goa Institute of Management, Sanquelim, India
Department of Statistics, Karnatak University, Dharwad, India

 

Copyright © 2016 Rohit R. Mutkekar, Surekha B. Munoli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Mutkekar, R. and Munoli, S. (2016) Estimation of Reliability for Stress-Strength Cascade Model. Open Journal of Statistics, 6, 873-881. doi: 10.4236/ojs.2016.65072.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.